Approximation of analytic functions by the partial sums of Taylor series

  • M. V. Gaevs'kyi
  • P. V. Zaderei Киев. нац. ун-т технологий и дизайна

Abstract

We establish the estimates for the deviations of Taylor’s sums on the classes of analytic functions $H_\psi^\infty$, expressed via the best approximations of $\psi$-derivative functions by using the asymptotic equalities for the exact upper bounds of deviations of Taylor’s sums from functions of the same class.
Published
25.12.2015
How to Cite
Gaevs’kyiM. V., and ZadereiP. V. “Approximation of Analytic Functions by the Partial Sums of Taylor Series”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 67, no. 12, Dec. 2015, pp. 1602-19, http://umj.imath.kiev.ua/index.php/umj/article/view/2094.
Section
Research articles